The Annals of Probability

Un Critere Probabiliste de Compacite Des Groupes

A. Brunel and D. Revuz

Full-text: Open access

Abstract

It is shown that a locally compact metrizable group $G$ is compact if and only if every random walk on $G$ is recurrent.

Article information

Source
Ann. Probab., Volume 2, Number 4 (1974), 745-746.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996618

Digital Object Identifier
doi:10.1214/aop/1176996618

Mathematical Reviews number (MathSciNet)
MR420767

Zentralblatt MATH identifier
0292.60101

JSTOR
links.jstor.org

Keywords
6066 Locally compact groups recurrent random walk conservative contraction

Citation

Brunel, A.; Revuz, D. Un Critere Probabiliste de Compacite Des Groupes. Ann. Probab. 2 (1974), no. 4, 745--746. doi:10.1214/aop/1176996618. https://projecteuclid.org/euclid.aop/1176996618


Export citation